# SDR SIMA2012012001

- Difficulty date: January 9, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 19,420 hours, 16,638 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE AFT FLOOR EMERGENCY LIGHT STRIP WIRE CUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED AFT FLOOR EMERGENCY LIGHT STRIP IAW EMB AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
